Existence results for general inequality problems with constraintsReportar como inadecuado




Existence results for general inequality problems with constraints - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Abstract and Applied Analysis - Volume 2003 2003, Issue 10, Pages 601-619



Department of Mathematics, University of Bucharest, St. Academiei, no.14, Bucharest 70109, Romania

Department of Mathematics, West University of Timişoara, Bv. V. Pârvan, no. 4, Timişoara 1900, Romania

Département de Mathématiques, Université de Perpignan, 52, avenue de Villeneuve, Perpignan Cedex 66860, France

Received 25 February 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with existence results for inequality problems of type F0u;v+Ψ′u;v≥0, for all v∈X, where X is a Banach space, F:X→ℝ is locally Lipschitz, and Ψ:X→−∞+∞ is proper, convex, and lower semicontinuous. Here F0 stands for the generalized directional derivative of F and Ψ′ denotes the directional derivative of Ψ. The applications we consider focus on the variational-hemivariational inequalities involving the p-Laplacian operator.





Autor: George Dincă, Petru Jebelean, and Dumitru Motreanu

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados